Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taken something to enhance sex, high BP, rapid heartbeat

A woman i just meet gave something yesterday to enhance sex. Don t know what exactly it was but she said it wasn t illegal. Now im feeling the after effects. Pulse . Is over 100 & pressure 130 to 150 over 88 to105 for a few hours now no higher. I have no insurance& i broke. Plus in at work, is there something i can grab at cvs or walgreens that would help
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

Firstly, the effect of no sex enhancing drug lasts for more than 24 hours. Since you took that unknown substance a day ago, the side effects would have waned by now.

Hence, you don't need to do anything at this stage. But, please be very careful in future and do NOT take any unknown substance, the constituents of which are not known.

Dr. Rakesh Karanwal
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor